MAUDE Adverse Event Report: PHILIPS HEALTHCARE (SUZHOU) CO., LTD. INCISIVE CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS HEALTHCARE (SUZHOU) CO., LTD. INCISIVE CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number INCISIVE CT
Medical Device Problem Codes No Apparent Adverse Event (3189); Program or Algorithm Execution Problem (4033)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.Upon completion, we will submit a follow-up emdr report.Internal cross reference: complaint #: (b)(4).
 
Event or Problem Description
This complaint has been evaluated based on the information provided; the issue reported was the saved image from the scan changes the appearance of a measurement.This was moving the measurement off the desired area, causing the doctor marked the patient in the wrong place.Fortunately, the doctor noticed this issue and corrected it, there was no harm to patient.However, it is uncertain whether this event is likely to recur and cause a serious injury.Therefore, based on the available information, this issue has been determined to be a reportable event.Philips has started the investigation of this event.
 
Additional Manufacturer Narrative
Philips has received a complaint indicating that, on the incisive ct system, the saved image from a scan alters the appearance of a measurement.The product is expected to preserve and display the exact image as saved by the user.However, in this case, the measurement line shifted from its intended position, leading the doctor marked the patient in the wrong place and causing confusion for the biopsy procedure.No actual harm occurred, as the doctor promptly detected and corrected the discrepancy.The incident occurred during clinical use when the customer was performing a biopsy scan with the patient in the decubitus position (ffdr).After drawing a measurement on the live scan window and saving it, the customer opened the saved image in 2d mode, where the measurement line was displaced by approximately 5 mm.Following guidance provided by the remote applications specialist (ras), the customer resolved the issue by saving the image in secondary capture format, allowing the system to resume normal operation.Technical investigation revealed that: the issue occurs when the number of stored images exceeds eight and the storage type is derived images (patient positioning: position: ffdr/ffdl/hfdr/hfdl, derived images where row! = column).When loading the "stored derived" image sequence into review.The sequence undergoes correction processing to be loaded into 3d applications (mpr/volume/endo), and the images are corrected to the standard hfs positioning.In 2d display mode, the system must present the original derived images, requiring a reverse positioning adjustment (via the ps scheme).However, during this reversal, the zoom factor applied to display overlays on the derived image does not align with the zoom factor adjusted after the reverse positioning.This mismatch results in incorrect overlay positioning when annotations are drawn on the image.A workaround was provided to the customer to prevent recurrence of the issue.Store images obtained through secondary acquisition.Store the original images.Store derived images with fewer than eight images.Store single derived images.This event has been reassessed based on the completed investigation.The system did not cause or contribute to a death or serious injury.The reported malfunction would not be likely to cause or contribute to a death or serious injury if this were to recur- therefore, this issue has been determined not to be a reportable event.
 
Event or Problem Description
This complaint has been evaluated based on the information provided; the issue reported was the saved image from the scan changes the appearance of a measurement.This was moving the measurement off the desired area, causing the doctor marked the patient in the wrong place.Fortunately, the doctor noticed this issue and corrected it, there was no harm to patient.However, it is uncertain whether this event is likely to recur and cause a serious injury.Therefore, based on the available information, this issue has been initially determined to be a reportable event.Philips has now completed the investigation of this event.

Brand Name
INCISIVE CT
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH  215024
Manufacturer (Section G)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH   215024
Manufacturer Contact
estelle hilas
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key21810996
Report Number3009529630-2025-000007
Device Sequence Number12963734
Product Code JAK
UDI-Device Identifier00884838105508
UDI-Public(01)00884838105508
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINCISIVE CT
Device Catalogue Number728144
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown